Jump to content





Ro(Accutane) Side Effects Month 3

Posted by KelsOrKp, 19 May 2012 · 503 views

accutane nose bleeds head aches tiredness dermatitis eyes
Hi Guys,

I haven't really blogged or posted much about my accutane journey because the first 2 months seemed to go smoothly!

I am now on month 3, and I am starting to feel the effects!

I am a 30 yr old female, moderate, persistant acne on face/chest/back

Month 1 30mg
Month 2 & 3 60mg

Side effects:

Nose bleeds: I had one last for just over an hour the other day, but normally they last for around 5 mins max, usually after I wash my face or blow my nose.

Head aches: Constant, regardless of how much I drink.

Brain fog: I am totally confused half the time, and I don't really hear what people are saying to me.

Eyes: My eye lash follicles are painful, I have noticed some puss around the lash line, but I can easily scrape it away, but it hurts like hell. I have also had swollen eyelids on a couple of occasion.

Hands: My hands are the worst, I have dermatitis between all of my fingers, sore, cracking, weeping.

Lips: Not too bad, coping well with lip balms.

Face: I have had a couple of spots, which have now become slightly infected.

Sex drive: GONE - fella effing hates me right now :P

Joints: Flu like feeling, can't quite put my finger on it, but I basically ache, everywhere,

Tired - so, so, so tired!

Mood: I have had a few weepy days, I am a bit more irritable than normal, but I think that's because of the other side effects.

Hyper-pigmentation: Just awful, I have brown patches of skin all over my face, mainly on my forehead, but it looks like crap.

Hair: I noticed some mild hair loss during the first two months, but that seems to have settled now. However! I can't even stand to shave my legs because it feels like I am taking the top layer of skin off with the razor, ouchies.


I am seeing progress though, my face is almost clear of active acne, my back seems to be taking the longest, chest is clear! :D

I want to continue with accutane, as I am seeing results, but any help you guys could offer me with the side effects would be much appreciated. I only have 2 months left, I want to see it through and not quit because of side effects. Which after reading the forum for months, seem to be quite mild.

Please, please, any suggested lotions, potions etc much appreciated.

I am in the UK, so some of the stuff you guys might be using won't be available to me.

Cheers for reading, Kels x




Recent Entries

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Categories

Latest Visitors